Piecewise H infinity: controller design of discrete time fuzzy systems.

ArticleinIEEE TRANSACTIONS ON CYBERNETICS 34(1):682-6 · March 2004with10 Reads
Impact Factor: 6.22 · Source: PubMed


    This paper presents a new H infinity controller design method for the discrete time fuzzy systems based on the piecewise Lyapunov functions. The basic idea of the proposed approach is to construct the controller for the fuzzy systems in such a way that a discrete time piecewise Lyapunov function can be used to establish the global stability with H infinity-disturbance attenuation performance of the resulting close loop fuzzy control systems. It is shown that the control laws can be obtained by solving a set of linear matrix inequalities (LMIs) that is numerically tractable with commercially available software. Numerical example is given to demonstrate the advantage of the proposed method.